MAUDE Adverse Event Report: MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 720001B2
Medical Device Problem Codes Circuit Failure (1089); Positioning Failure (1158); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.(b)(6).H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 2nd january 2024 getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, the intermittent issue of the table simultaneously not responding to the handcontrol and the pedestal control occurred during total knee replacement surgery on the anesthetized patient resulting in a delay of approximately 10 minutes.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table using handcontrol and override panel and delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
The purpose of this submission is solely to provide a correction of h6 component codes.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As stated, the intermittent issue of the table not responding to the handcontrol and the pedestal control occurred during total knee replacement surgery on the anesthetized patient, resulting in a delay of approximately 10 minutes.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the patient as required using handcontrol and override panel, was to reoccur.A technician from getinge evaluated the device and confirmed the table malfunction.The technician successfully carried out the necessary repairs by replacing affected parts (spare part group socket with cable, part 31023674 and i/o platine ir,bg meera family, part 9710814).After performing full functional checks the table was restored to full working order and returned to service.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus was also directly involved with the reported incident.As the malfunction was found, it was considered that the getinge device failed to meet its specifications.A review of the received customer product complaints revealed that there were no injuries to a user nor to a patient or operator when this particular incident occurred.During the initial inspection, it was observed that the hand control was working intermittently, and a damaged spiral cable near the socket was identified.The table malfunction was initially thought to be related to the remote control issue, but despite the replacement of the spiral cable (part 2009693), the intermittent connection has been reoccurring when the cable was moved at a specific angle.To investigate further, the column covers were opened, and the connections were inspected for any looseness.It was determined that the fault lies with the socket itself, which required replacement, not in the spiral cable as it was initially suspected.The faulty components were replaced.Functional tests were conducted, and the device was found to be operating correctly without any issues.The table has been restored to full working condition.In the instructions for use (ifu 7200.01 en 12, page 115) detailed guidance on the visual and functional inspection is provided.As the spiral cable was damaged, what should have been noticed during the pre-use check/visual inspection, the damaged device should not have been used (ifu 7200.01 en 12, page 122).Rough handling of the spiral cable may lead to plugs or socket damage.In the ifu the customer is informed that the cable of the control device may be damaged during adjustment procedures (ifu 7200.01 en 12, page 33).Additionally, during the adjustment, collisions may occur with the patient, between the individual products or parts pointing downwards.Attention to the or table and accessories should be paid to avoid collisions.The customer must ensure that tubes, cables, and drapes are not trapped (ifu 7200.01 en 12, page 25).In summary and as a result of the performed root cause evaluation, it was concluded that based on available information the most probable root cause of the reported issue, namely the inability to position the patient as required using handcontrol and override panel, is related to the user error.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event and problem, d1 brand name, d4 catalog #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields, h4 device manufacture date, h6 medical device - problem code deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 2nd january 2024 getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, the intermittent issue of the table simultaneously not responding to the handcontrol and the pedestal control occurred during total knee replacement surgery on the anesthetized patient resulting in a delay of approximately 10 minutes.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the table using handcontrol and override panel and delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event and problem: on 2nd january 2024, getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As stated, the intermittent issue of the table not responding to the handcontrol and the pedestal control occurred during total knee replacement surgery on the anesthetized patient, resulting in a delay of approximately 10 minutes.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the patient as required using handcontrol and override panel, was to reoccur.Previous d1 brand name: meera eu with auto drive.Corrected d1 brand name: meera mobile operating table.Previous d4 catalog #: 720001b2.Corrected d4 catalog #: n/a.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 12/01/2021.Corrected h4 device manufacture date: 11/26/2021.Previous h6 medical device - problem code: activation, positioning or separationproblem|positioning problem||3009.Corrected h6 medical device - problem code: activation, positioning or separationproblem|positioning problem|positioning failure|1158.Electrical /electronic property problem|circuit failure||1089.
 
Event or Problem Description
On 2nd january 2024, getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As stated, the intermittent issue of the table not responding to the handcontrol and the pedestal control occurred during total knee replacement surgery on the anesthetized patient, resulting in a delay of approximately 10 minutes.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to position the patient as required using handcontrol and override panel, was to reoccur.

Brand Name
MEERA MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18474219
Report Number8010652-2024-00004
Device Sequence Number17866330
Product Code FQO
UDI-Device Identifier04046768124349
UDI-Public(01)04046768124349(11)211126
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number720001B2
Device Catalogue Number720001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer11/25/2024
11/25/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date11/26/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown